MathSciNet Relay Station
MathSciNet bibliographic data
MR593247 (82f:14027) 14H45 (14H35)
Eisenbud, David Transcanonical embeddings of hyperelliptic curves. J. Pure Appl. Algebra 19 (1980), 77–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement